# SDR S03457018

- Difficulty date: April 22, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24310
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION FOUND ON THE RT WING LOWER SKIN FRONT SPAR CAVITY UPPER SURFACE, FSSO 1188 - 1197.  AFTER REMOVING ATTACHED FITTING, PERFORM AN HFEC SURFACE AND OPEN HOLE INSPECTION. TO VERIFY NO DAMAGE EXISTS. THE BLENDED OUT DIMENSIONS ARE 2.5IN (W) X 11IN (L) WITH A MAX. TAPERED BLEND OF 0.181IN ON THE NON-PADDED AREA.  MAKE A PERMANENT REPAIR IAW THE INSTRUCTIONS OF EO 744-57-20-0005/BOEING CHI-TPE-03-00283H.
